# SDR GTIA020619

- Difficulty date: May 17, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO FRAME STATION 1309 HAS CORROSION.  REMOVED CORROSION.  LOCATED AND DRILLED THE NEW FRAME.  INSTALLED FRAME.  (M)
